# SDR TWAA9811202

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE OTBD COFFEEMAKER PRODUCED A LARGE SPARK AND ELECTRICAL SMELL.  CIRCUIT BREAKERS WERE PULLED.  REPLACED COFFEEMAKER.  CHECK-C 9-16-97 STL.  ACFT TT:  78,249 HOURS.  ACFT TC:  84,997.  (X)
